Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Need help with Wellbutrin! Trouble with s/e's Phillipa

Posted by Chris O on March 25, 2005, at 19:13:24

In reply to Re: Need help with Wellbutrin! Trouble with s/e's, posted by Phillipa on March 25, 2005, at 19:02:57

Phillipa:

That is weird. I saw your post above regarding this too. In truth, all the SSRIs make me both more and less anxious. It is...annoying, odd, to put it mildly. These drugs are so "inexact" in their effects; I wish science could discover the way to map out the neurons in the human brain more exactly, and to understand what is going on in each individual's brain, but that is probably many, many years away. Sorry about your bad experience with the Prozac. Yeah, Wellbutrin + Prozac for you, sounds like you would have been having one of these "lie on the floor screaming" panic attacks. I've had those before. Not pleasant. Just like I am disintegrating or completely losing it. Not fun. Well, what can you say except: Oh, the joys of an anxiety disorder!

Sincerely,
Chris

> Chris, It just shows how different we all are. I had severe anxiety when I tried Prozac.The first day I wallpapered the foyer, second day I was anxious despite xanax, the third was a constant panic attack. I stopped it and it took 3 days with increased xanax to feel "normal" again. I can't imagine what would have happened if I'd been taking wellbutrin as that alone put me in the hospital. We are unique! Fondly, Phillipa


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Chris O thread:475452
URL: http://www.dr-bob.org/babble/20050322/msgs/475620.html